MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR; FILTER, INTRAVASCULAR CARDIOVASCULAR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR; FILTER, INTRAVASCULAR CARDIOVASCULAR
Model Number 382007030
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The radiopaque mark from the catheter included in the set is released into the bloodstream, traveling to the right ventricle.The device was deployed through an introducer vena cava filter retrieval set, to try to remove the vena cava filter.Unsuccessful in a first attempt with this set, an attempt was made to remove the filter with the vascular snare loop system, inside the system of the previous set.The operating radiologist, due to the behavior of the loop with the radiopaque mark in fluoroscopy, notices that the radiopaque mark has detached from its sheath so they decide to remove it.Once outside, it is observed that there is something embracing the loops of the atrieve that, at that moment, stained with blood and with a small thrombus, is perceived by the user as if it were the radiopaque band of the catheter that had been hooked, which is why the material is discarded and a different snare unit is taken to proceed with a new attempt to remove the filter.During the entry of this new system, the radiopaque mark, which had actually remained inside the long introducer that had remained on the patient, is pushed.Thus, the radiopaque mark is released into the bloodstream, and it is observed by scopy that travels to the ventricle.Finally, with the help of a hydrophilic guide from terumo and trapping the radiopaque mark with an angioplasty balloon provided by the hemodynamics section, they manage to pass through the center of the band and remove it from the patient's body, without any clinical repercussions.The first device used is recovered from the trash, the blood is cleaned and each component, including the radiopaque metal, is double-bagged and sent all in a container of potentially contaminated material for analysis at the factory.Users suspect that the material first seen embracing loops is a small piece of the catheter sheath from the kit, exactly the final part that contains the radiopaque band.We cannot provide it for study because it was discarded and was not found again, but we do have the sheath, the ribbon and the radiopaque mark.On a visual assessment it gives the impression that the distal end of the sheath appears to be anfractuous, a fact that could be verified under a microscope.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to argon from the customer.A visual inspection was performed on the returned product.Following visual inspection, it was confirmed that the marker band was absent from the catheter.Scar-00133 has been initiated to investigate potential marker band detachment.The supplier¿s review found no root cause or irregularities within their manufacturing process.Based on current findings, it is possible the detachment occurred in the user¿s environment.As no manufacturing-related evidence has been identified, this will be treated as an isolated occurrence.Additional information provided in d.9., h.3., h.6.And h.11.
 
Additional Manufacturer Narrative
Corrected information provided in b.1., b.2., and h.1.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Common Device Name
FILTER, INTRAVASCULAR CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22302073
Report Number0001625425-2025-01043
Device Sequence Number20972952
Product Code DTK
UDI-Device Identifier20886333003994
UDI-Public(01)20886333003994(17)290202(10)11558038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382007030
Device Lot Number11558038
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer08/28/2025
09/30/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date09/03/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown